MAUDE Adverse Event Report: ZIMMER BIOMET, INC. Z1 STD COL CMTLESS SZ 4; PROSTHESIS, HIPS

ZIMMER BIOMET, INC. Z1 STD COL CMTLESS SZ 4; PROSTHESIS, HIPS
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 02/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a hip arthroplasty on an unknown date.Subsequently, the surgeon experienced an intraoperative femur fracture.
 
Additional Manufacturer Narrative
(b)(4).Proposed component code: mechanical (g04)- stem.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Updated: a1, a2, a3, a4, b3, b7, g3, g6, h2.
 
Event or Problem Description
No additional event information to report at this time.
 
Additional Manufacturer Narrative
No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Review of complaint history found no additional related issues for this item and the reported part and lot combination.These complaints are 2 different patients with images not labeled with patient name or date images taken, unable to correlate which image goes with which patient.Please separate complaints and get clarification on which image goes with which patient.A definitive root cause cannot be determined.This complaint cannot be confirmed until additional correspondence is received regarding x-rays.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.

Brand Name
Z1 STD COL CMTLESS SZ 4
Common Device Name
PROSTHESIS, HIPS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21607419
Report Number0001822565-2025-00628
Device Sequence Number18460490
Product Code LZO
UDI-Device Identifier00887868575495
UDI-Public(01)00887868575495(17)291021(10)ZB240021
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K233476
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number611201040
Device Lot NumberZB2400211
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2025
Supplement Date Received by Manufacturer03/24/2025
06/27/2025
Initial Report FDA Received Date03/14/2025
Supplement Report FDA Received Date04/16/2025
07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight81 KG